# SDR SSWR2011032900001

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: General aviation
- Filed by: Associated Aero Service Inc, repair station SSWR186K
- Aircraft: N50M
- Make and model: Israel 1124
- Aircraft serial: 327
- Aircraft time: 9,206 hours, 7,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 313003509
- Condition: Cracked
- Location: Fs 174
- Part time: 9,206 hours, 7,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 174.000 FRAME HAS A 2 INCH CRACK THRU THE INBD FLANGE AND INTO THE WEB LOCATED AT THE FLOOR LINE.
